Associate Professor of Statistics
B.Sc. Beijing Normal
Phone: (709) 864-8734
Fax: (709) 864-3010
I have been working on Markov processes, multi-parameter stochastic processes, martingale theory, order statistics, extreme value theory and related limiting distributions. Recently, I have involved with probabilistic model building and experimental designs on gear selectivity studies in fisheries.
I have taught various courses from entry level statistics for science, business and economics students as well as nursing students, to more advanced courses to our major and graduated students in Statistics. My teaching philosophy is “the successes of the students are my own successes in my professional career”.
- R. J. Tomkins and H. Wang, Zero-One Laws for Large Order Statistics. Invited paper for the Statistical Handbook 16. Chapter 13: Zero-one Laws for Large Order Statistics, pp. 375-384, Edited by N. Balakrishnan and C.R. Rao, North-Holland, 1998.
- H. Wang, Generalized zero-one laws for large order statistics. Bernoulli, Vol. 3, No. 1, pp. 1-16, 1997.
- H. Wang and X. Chen, On the interval recurrence properties of (N, d)-Ornstein-Uhlenbeck Processes. Statistics and Probability Letters, Vol. 33, pp. 79-84, 1997.
- H. Wang and R. J. Tomkins, A zero-one law for large order statistics. The Canadian Journal of Statistics, Vol. 20, No. 3, pp. 323-334, 1992.
- R. J. Tomkins and H. Wang, Stability theorems for large order statistics with varying ranks. Statistics & Probability Letters, Vol. 14, No. 2, pp. 91-95, 1992.
- H. Wang, Levy's representation theorem under the increasing path. J. Beijing Normal University (Natural Science) Vol. 1, pp. 1-5, 1988. (in Chinese with English abstract).